# SDR 06FDEA0886

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727227
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 REPAIRS LOCATED ON THE RIGHT L/E WING UPPER SURFACE STA 450 AND 460.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIRS WERE DETERMINED TO BE IAW SRM 57-30-4 FIG 2.  REPAIRS CLASSIFIED AS MAJOR IAW FEDEX GMM 6-2-100.
